# SDR DALA2015022801768

- Difficulty date: February 27, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 40,779 hours, 27,745 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Mechanic Error
- Location: Bs 737
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION/REPAIR FLOOR STRUCTURE AND OVERWING FRAME INSPECTION, MIS-DRILLED HOLE AT FLOORBEAM STA 737, LBL 54, IN MAIN CABIN.  REPLACED FLOORBEAM IAW SRM 51-41-05, DWG 9919645, REV D.
